# SDR NACA2022040500002

- Difficulty date: April 4, 2022
- Submitted: April 9, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 83,986 hours, 14,088 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259348
- Part serial: 013700370
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE REMAINED AT 86 DEGREES F, CABIN WOULD NOT/COULD NOT COOL. REMOVED AND REPLACED ZONE TEMP CONTROLLER, OPS CHECK NORMAL IAW AMM BDSF 21-61-03. NO TIME INFO IN TRAX.
